PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 118 | 1 | 49-62
Tytuł artykułu

Topological type of weakly closed subgroups in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The main result says that nondiscrete, weakly closed, containing no nontrivial linear subspaces, additive subgroups in separable reflexive Banach spaces are homeomorphic to the complete Erdős space. Two examples of such subgroups in $ℓ^1$ which are interesting from the Banach space theory point of view are discussed.
Czasopismo
Rocznik
Tom
118
Numer
1
Strony
49-62
Opis fizyczny
Daty
wydano
1996
poprawiono
1995-03-13
otrzymano
1995-09-26
Twórcy
  • Department of Mathematics, Pittsburg State University, Pittsburg, Kansas 66762, U.S.A., tdobrowo@pittstate.edu
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland, jagrab@mimuw.edu.pl
Bibliografia
  • [ADG] F. D. Ancel, T. Dobrowolski and J. Grabowski, Closed subgroups in Banach spaces, Studia Math. 109 (1994), 277-290.
  • [BP] C. Bessaga and A. Pełczyński, Selected Topics in Infinite-Dimensional Topology, PWN, Warszawa 1975.
  • [BO] W. T. Bula and L. G. Oversteegen, A characterization of smooth Cantor bouquets, Proc. Amer. Math. Soc. 108 (1990), 529-534.
  • [Ch] W. J. Charatonik, The Lelek fan is unique, Houston J. Math. 15 (1989), 27-34.
  • [D] T. Dobrowolski, Examples of topological groups homeomorphic to $ℓ^2_f$, Proc. Amer. Math. Soc. 98 (1986), 303-311.
  • [Da] M. M. Day Normed Linear Spaces, 3rd ed., Springer, Berlin, 1973.
  • [DG] T. Dobrowolski and J. Grabowski, Subgroups of Hilbert spaces, Math. Z. 211 (1992), 657-669.
  • [E] R. Engelking, Dimension Theory, PWN, Warszawa, and North-Holland, Amsterdam, 1978.
  • [KOT] K. Kawamura, L. G. Oversteegen and E. D. Tymchatyn, On homogeneous totally disconnected 1-dimensional spaces, Fund. Math., to appear.
  • [Le] A. Lelek, On plane dendroids and their endpoints in the classical sense, Fund. Math. 49 (1961), 301-319.
  • [Sie] W. Sierpiński, Sur la valeur asymptotique d'une certaine somme, Bull. Acad. Sci. Cracovie Math. Ser. A (1910), 11.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv118i1p49bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.